File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H∞ filtering for uncertain Markovian jump systems with mode-dependent time delays

TitleRobust H∞ filtering for uncertain Markovian jump systems with mode-dependent time delays
Authors
KeywordsH∞ filtering
Linear matrix inequalities
Markovian jump systems
Robust filtering
Time-delay systems
Uncertain systems
Issue Date2003
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2003, v. 48 n. 5, p. 900-907 How to Cite?
AbstractThis note considers the problem of robust H∞ filtering for uncertain Markovian jump linear systems with time-delays which are time-varying and depend on the system mode. The parameter uncertainties are time-varying norm-bounded. The aim of this problem is to design a Markovian jump linear filter that ensures robust exponential mean-square stability of the filtering error system and a prescribed ℒ2-induced gain from the noise signals to the estimation error, for all admissible uncertainties. A sufficient condition for the solvability of this problem is obtained. The desired filter can be constructed by solving a set of linear matrix inequalities. An illustrative numerical example Is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/44922
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorChen, Ten_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-10-30T06:13:31Z-
dc.date.available2007-10-30T06:13:31Z-
dc.date.issued2003en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2003, v. 48 n. 5, p. 900-907en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44922-
dc.description.abstractThis note considers the problem of robust H∞ filtering for uncertain Markovian jump linear systems with time-delays which are time-varying and depend on the system mode. The parameter uncertainties are time-varying norm-bounded. The aim of this problem is to design a Markovian jump linear filter that ensures robust exponential mean-square stability of the filtering error system and a prescribed ℒ2-induced gain from the noise signals to the estimation error, for all admissible uncertainties. A sufficient condition for the solvability of this problem is obtained. The desired filter can be constructed by solving a set of linear matrix inequalities. An illustrative numerical example Is provided to demonstrate the effectiveness of the proposed approach.en_HK
dc.format.extent411940 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectH∞ filteringen_HK
dc.subjectLinear matrix inequalitiesen_HK
dc.subjectMarkovian jump systemsen_HK
dc.subjectRobust filteringen_HK
dc.subjectTime-delay systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleRobust H∞ filtering for uncertain Markovian jump systems with mode-dependent time delaysen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=48&issue=5&spage=900&epage=907&date=2003&atitle=Robust+H∞+filtering+for+uncertain+Markovian+jump+systems+with+mode-dependent+time+delaysen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TAC.2003.811277en_HK
dc.identifier.scopuseid_2-s2.0-0038293070en_HK
dc.identifier.hkuros79134-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0038293070&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume48en_HK
dc.identifier.issue5en_HK
dc.identifier.spage900en_HK
dc.identifier.epage907en_HK
dc.identifier.isiWOS:000182870800029-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridChen, T=7405544728en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats